# SDR 96FDEA00760

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02(1)).  ON UPPER FUEL CELL AT BS 870, WL 190, RBL 44, RUNNING ORDER CAP.  REMOVED CORROSION ON UPPER FUEL CELL SKIN AT BS 870, WL 190, RBL 44, AND REPAIRED DAMAGED SKIN PER FEDEX EA 7-5710-28189.
